# SDR AALA202503248393

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 31,112 hours, 15,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2325
- Condition: No Test
- Location: Zone 200
- Part time: 101,028 hours, 12,692 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL HAD FAULT MESSAGE DISPLAY DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTS. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38-000/400-001-A.
